Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have narrow vaginal orifice, done surgery, taking Materna, Loprin and Glycomet. Will I conceive this time?

HI Doctor( Gynaecology ), I am 28 years old, 2 months back i undergone surgery for vaginal septum . Now i am planning, my LH value - 5.61, Prolactin - 28.06. My doctor asked me to take Tab.Materna for 5 days and Loprin 75Mg & Glycomet 500Mg daily Inj.Ovurelix 1 amp on 3rd day Materna & Foligrah injections daily staring from my 3rd day. Evatone -2 tabs from 15th day to until pregnancy. My vaginal orifice is very narrow after surgery also. Is there chances to conceive this time. Please suggest me doctor
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The hormonal treatment you have been prescribed is correct and is likely to help you. The vaginal orifice should be sufficient enough for a penis insertion. Since it has been operated, it must be of a good size now.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor